Generalized Euler equations in quaternions

Authors

  • V. N. Koshlyakov

Abstract

The quaternion analog of the Euler dynamic equations obtained in [1–3] is generalized to the case of an arbitrary trihedron connected with a body.

Published

25.10.1994

Issue

Section

Short communications

How to Cite

Koshlyakov, V. N. “Generalized Euler Equations in Quaternions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 10, Oct. 1994, pp. 1414–1416, https://umj.imath.kiev.ua/index.php/umj/article/view/5623.